Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Problems about chapped lips - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Average Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   Hi, I have chapped and dry lips for 2years, I have used all kinds of lip balms but there is no significant result.
User :   hi
Doctor :   Hi
User :   I have chapped and dry lips for 2years, I have used all kinds of lip balms but there is no significant result.
User :   any treatment
Doctor :   May i know what is your age , weight , height ?
User :   ?
User :   26/65/5'6"
Doctor :   may i know, if u have prior medical conditions ?
User :   no
User :   I have never hospitalized
Doctor :   what about the medications and ointments that u have taken?
User :   I have used lip balms regularly. like Vaseline, Burt's bee, Nutrigina
Doctor :   Chapped lips are the result of diminished moisture in the skin on and around the lips. In most cases, chapped lips are caused by the elements.
User :   no medication except using lip balms
User :   any solution or treatment
User :   ?
Doctor :   other factors, such as frequent licking of the lips or an allergic reaction, may be the cause
Doctor :   use a medicated lip balm. Avoid using flavored lip balm, as it can encourage more frequent licking of the lips
User :   it started suddenly 2 years back but I never cured. I never lick my lips
User :   can you suggest such balm name
Doctor :   Other ways to prevent chapped lips include increasing the humidity in your home and covering your lips with a ski mask or scarf in the winter
Doctor :   give me a minute ,
Doctor :   AAAAAAA Papaw Ointment is a good one
User :   can I get it in any medical store?
Doctor :   also try Triamcinolone Acetonide ointment, and tapply this two to three times per day
Doctor :   the second one is available in the pharmacy, in india
User :   wil there be any side effect
Doctor :   no nothing
Doctor :   as this is a toopicl ointment
User :   Thank you
Doctor :   you are welcome
Doctor :   please remember to leave your feedback as you log out
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor